# SDR 99ZZZX2879

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- Engine: Lyc LTS101750C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Part number: 410106013
- Condition: Flaking
- Location: Impeller
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING FLAKING OFF OF IMPELLER SHROUD PREMATURELY.  REF:  MCN 69.  REMOVED AND REPLACED.
